# SDR 2006UALA00854

- Difficulty date: April 28, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 14,694 hours, 6,386 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWS EPSU EXT LOAD FWD L.  REPLACED FWD EPSU BATTERY, NO HELP.  RESECURED CONNETOR ON FWD LT DOOR SLIDE, OPS CHECKS GOOD.
